Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Gets drunk regularly. Can hypnosis help?

my husband is drinker but not regular he stops for 6months or a year but one fine day regular continuous drinks he will earn anything he manupulates money and borrow money in lacks using my name without my knowledge somebody is there behind him unable to catch with witness or evidence for the past 25 years is there any hypnotised doctors help on this issues
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Hello there,
I am sorry to hear about your ordeal.
Your husband will benefit from counselling and psychiatric treatment specifically targeted at relapse prevention. The other option to consider would be using a deterrent medication like Disulfiram under supervision.
With regards to Hypnosis, the scientific evidence for use in Alcohol dependence is limited. It could be an add-on to the above treatments.
Good luck !
Dr Sandip Deshpande
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor